U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

could we use ultravist instead of visipaque injection in renal impairment?

1 doctor answer1 doctor weighed in
Dr. Michael Korona
Interventional Radiology 33 years experience
Yes: But visipaque is very safe. Literature is divided but I have need using visi since its trials in the early 1990's, and i feel that it is the safest.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 33-year-old member asked:

Is it safe to use ultravist injection instead of visipaque injection in renal impairment patients?

1 doctor answer2 doctors weighed in
Dr. Stacy Yamasaki
Radiology 34 years experience
Maybe: it depends on the severity of the renal impairment. either contrast should be used with caution and only if the benefits are greater than the risks with moderate to severe renal impairment.

Related questions

A 32-year-old male asked:
3 doctor answers3 doctors weighed in
A 26-year-old male asked:
2 doctor answers3 doctors weighed in
A 38-year-old member asked:
1 doctor answer1 doctor weighed in
A 74-year-old male asked about a 91-year-old male:
1 doctor answer3 doctors weighed in
A 27-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 18, 2012

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.